BibTeX record journals/tkde/WangW0G15

download as .bib file

@article{DBLP:journals/tkde/WangW0G15,
  author    = {Zhi{-}Jie Wang and
               Dong{-}Hua Wang and
               Bin Yao and
               Minyi Guo},
  title     = {Probabilistic Range Query over Uncertain Moving Objects in Constrained
               Two-Dimensional Space},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {27},
  number    = {3},
  pages     = {866--879},
  year      = {2015},
  url       = {https://doi.org/10.1109/TKDE.2014.2345402},
  doi       = {10.1109/TKDE.2014.2345402},
  timestamp = {Tue, 29 Jun 2021 14:59:55 +0200},
  biburl    = {https://dblp.org/rec/journals/tkde/WangW0G15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics